International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1994 / Article

Open Access

Volume 17 |Article ID 603126 | https://doi.org/10.1155/S0161171294000566

M. Aslam Chaudhry, M. Ahmad, "Certain integrals involving logarithmic and exponential functions", International Journal of Mathematics and Mathematical Sciences, vol. 17, Article ID 603126, 4 pages, 1994. https://doi.org/10.1155/S0161171294000566

Certain integrals involving logarithmic and exponential functions

Received20 Sep 1991
Revised05 May 1993

Abstract

In this paper we have evaluated the integrals0xn1lnxexp(axbx1)dxand0xn2(ax2b)(lnx)2exp(axbx1)dxfor all n=1,2,3,. Some applications of the results are discussed and an open problem is posed.

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views110
Downloads412
Citations